On the Behavior Near the Boundary of Solutions of a Semi-Linear Partial-Differential Equation of Elliptic Type

Chabrowski, J and Thompson, B (1981) On the Behavior Near the Boundary of Solutions of a Semi-Linear Partial-Differential Equation of Elliptic Type. Journal of the Australian Mathematical Society Series A-Pure Mathematics and Statistics, 31 DEC: 405-414.

Author Chabrowski, J
Thompson, B
Title On the Behavior Near the Boundary of Solutions of a Semi-Linear Partial-Differential Equation of Elliptic Type
Journal name Journal of the Australian Mathematical Society Series A-Pure Mathematics and Statistics   Check publisher's open access policy
ISSN 0263-6115
Publication date 1981-01
Sub-type Article (original research)
Volume 31
Issue DEC
Start page 405
End page 414
Total pages 10
Language eng
Q-Index Code C1

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 14 Jun 2013, 18:31:49 EST by System User